# SDR ASAA2022110340661

- Difficulty date: November 3, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N952AK
- Make and model: Boeing 737-9
- Aircraft serial: 60390
- Aircraft time: 204 hours, 55 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 2529M66P04
- Part serial: GRT68042
- Condition: Making Metal
- Location: Nr 1 Engine
- Part time: 197 hours, 53 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OVERHEAD "MAINT" LIGHT ILLUMINATED AT TOUCHDOWN. GROUNDED - YES. FOUND ENG #1 OIL DEBRIS STS MSG.  PERFORMED B737-9 AMM TASK 79-00-00-220-801-600, ENGINE OIL SYSTEM DETAIL DIMENSIONAL CK, ENGINE #1 STARTER MAGNETIC PLUG REVEALED SMALL METAL SHAVINGS,  ODMS SENSOR REVEALED SMALL METAL SHAVINGS,  ALL OTHER SCREENS HAD NO DEBRIS. PARTICLES CAME FROM ENG STARTER. REMOVED AND REPLACED #1 ENG STARTER REF B737-9 AMM 80-11-01.
